# SDR ASAA2018020623433

- Difficulty date: February 6, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 37,574 hours, 11,463 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo Motor
- Part number: 305RAA1
- Part serial: AS11367
- Condition: Faulted
- Location: Auto Throttle
- Part time: 6,242 hours, 1,940 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE WILL NOT STAY CONNECTED.   AUTO THROTTLE CHECKED OK.   ACFT GROUNDED.   AUTO THROTTLE IN FLT REVIEW SHOWED NUMEROUS ASM-2 RATE MONITOR FAULTS.  IAW AMM 22-31-91,  REMOVED & REPLACED ASM-2 . OPS CHECKED NORMAL IAW AMM.  AUTO THROTTLE CURRENT STATUS AND AUTO THROTTLE SERVO MOTOR TEST.
